# SDR 9713409919

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941N
- Make and model: Doug DC-9-32
- Aircraft serial: 47450
- System (JASC): 3442 · Weather Radar System
- Part: Radar Tr Unit
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYSTEM FAILED AFTER TAKEOFF.  FLIGHT WAS DIVERTED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RADAR TRANSCEIVER AND ANTENNA, OPERATIONAL CHECK NORMAL.
